# SDR ANCF2010061100064

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N422AV
- Make and model: Airbus A319-115
- Aircraft serial: 4200
- Aircraft time: 1,143 hours, 611 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PILOT REPORT:  ABORTED TAKEOFF DUE TO ECAM WARNING AVIONIC DOOR OPEN.  MAINTENANCE ACTION: IAW AMM TASK 52-41-13-200-001 THE AVIONICS COMPARTMENT LATERAL RIGHT AND LEFT, INSPECTION AND CHECK MAINTENANCE PROCEDURE WAS ACCOMPLISHED AND FOUND NO ABNORMAL CONDITION.
